# SDR QXEA9700210

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31168
- Make and model: Swrngn SA227AC
- Aircraft serial: AC599
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1246M0013CR0106
- Condition: Leaking
- Location: Rt Te Flap
- Component: Swrngn
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT, LEFT HYDRAULIC WARNING LIGHT ILLUMINATED, RIGHT HYDRAULIC WARNING LIGHT ILLUMINATED SOON AFTER.  BOTH WARNING LIGHTS WENT OFF, THEN BACK ON FOR THE REMAINDER OF THE FLIGHT.  ON DESCENT DID NOT DO A EMERGENCY GEAR EXTENSION, LANDING WAS UNEVENTFUL.  INSPECTED AIRCRAFT AND FOUND RIGHT FLAP ACTUATOR UP PRESSURE FLEX LINE LEAKING.  REMOVED AND CAPPED THE UP PRESSURE LINE AND THE DOWN PRESSURE LINE AND FERRIED THE AIRCRAFT FROM OTH TO PDX.  IN PDX REPLACED THE FLEX LINE FOR THE RIGHT FLAP ACTUATOR UP LINE, LEAK CHECKED GOOD.
